A Caltech Library Service

Envy-Freeness and Implementation in Large Economies

Jackson, Matthew O. and Kremer, Ilan (2003) Envy-Freeness and Implementation in Large Economies. Social Science Working Paper, 1157. California Institute of Technology , Pasadena, CA. (Unpublished)

[img] PDF (sswp 1157 - Feb. 2003) - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We show that an asymptotic envy-freeness is a necessary condition for a form of robust approximate implementation in large economies.

Item Type:Report or Paper (Working Paper)
Related URLs:
URLURL TypeDescription ItemPublished Version
Jackson, Matthew O.0000-0001-9846-4249
Additional Information:We are grateful for financial support from the National Science Foundation under grant SES-9986190. We thank Andy Postlewaite for helpful comments on an earlier draft. Published as Jackson, M O., & Kremer, I. (2007). Envy-freeness and implementation in large economies. Review of Economic Design, 11(3), 185-198.
Group:Social Science Working Papers
Funding AgencyGrant Number
Series Name:Social Science Working Paper
Issue or Number:1157
Classification Code:JEL: D78, D51, D71
Record Number:CaltechAUTHORS:20170801-165622147
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:79727
Deposited By: Jacquelyn Bussone
Deposited On:02 Aug 2017 03:53
Last Modified:03 Oct 2019 18:23

Repository Staff Only: item control page